This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I recently barely finished a very low dose, 6 month course of Isotretinoin- that I got online w/o a script. The fatigue gradually increased throughout the course to the point that stimulants became completely ineffective and I could barely get out of bed. I figured the drowsiness would subside upon discontinuation of the medication. Well it's been a week now and I'm disoriented, freezing cold, completely lethargic, my ears snap, crack, and ring here and there. I feel horrible!! I feel like I've been without sleep for a month, even though I have been sleeping fine. My temperature has always ran low, but I'm not really sure when to be concerned. Any ideas as to what might be going on or what kind of medication I should take? I started taking an iron supplement, even though I'm predisposed to hemochromatosis and I don't feel any better. I'd really appreciate a reply! Thanks!!
Well, without a detailed clinical evaluation it would be difficult to determine the cause of your symptoms. Possibilities that may need to be considered include low blood sugar, stress/ anxiety, systemic infections/ inflammations, micronutrient deficiencies, hormonal/ endocrine abnormalities, medication side effect etc. I would suggest getting this evaluated by a primary care physician initially and depending on the cause diagnosed/ suspected, it can be managed accordingly or specialist care may be sought.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.